MURAL - Maynooth University Research Archive Library



    The Khintchine–Groshev theorem for planar curves


    Beresnevich, Victor and Bernik, Vasili and Dickinson, Detta and Dodson, M. M. (1999) The Khintchine–Groshev theorem for planar curves. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 455 (1988). pp. 3053-3063. ISSN 1364-5021

    [img]
    Preview
    Download (492kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The analogue of the classical Khintchine–Groshev theorem, a fundamental result in metric Diophantine approximation, is established for smooth planar curves with non–vanishing curvature almost everywhere.

    Item Type: Article
    Keywords: metric Diophantine approximation; linear forms; regular systems;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10122
    Identification Number: https://doi.org/10.1098/rspa.1999.0439
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 19 Oct 2018 13:32
    Journal or Publication Title: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
    Publisher: The Royal Society
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year